# SDR MASA200500025

- Difficulty date: January 9, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,465 hours, 9,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GALLEY DOOR EMERGENCY EXIT LIGHT INOP.  WHEN MAINTENANCE ARRIVED THE LIGHT WAS WORKING NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
